Bulletin (New Series) of the American Mathematical Society

The undecidability of the recursively enumerable degrees

Leo Harrington and Saharon Shelah

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 6, Number 1 (1982), 79-80.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183548593

Mathematical Reviews number (MathSciNet)
MR634436

Zentralblatt MATH identifier
0518.03016

Subjects
Primary: 02F25 02F30

Citation

Harrington, Leo; Shelah, Saharon. The undecidability of the recursively enumerable degrees. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 1, 79--80. http://projecteuclid.org/euclid.bams/1183548593.


Export citation

References

  • 1. A. H. Lachlan, A recursively enumerable degree which will not split over all lesser ones, Ann. Math. Logic 9 (1975), 307-365.
  • 2. H. Rogers, Jr., Theory of recursive functions and effective computability, McGraw-Hill, New York, 1967.